Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Asymptotic inversion of the binomial and negative binomial cumulative distribution functions

Abstract: ABSTRACT: The computation and inversion of the binomial and negative binomial cumulative distribution functions play a key role in many applications. In this paper, we explain how methods used for the central beta distribution function (described in Gil, Segura, and Temme, [Numer. Algorithms, 74 (2017), pp. 77?91]) can be utilized to obtain asymptotic representations of these functions and also for their inversion. The performance of the asymptotic inversion methods is illustrated with numerical examples.

 Fuente: Electronic Transactions on Numerical Analysis V.52 pp 270-280, 2020

Editorial: Kent State University

 Año de publicación: 2020

Nº de páginas: 11

Tipo de publicación: Artículo de Revista

 DOI: 10.1553/etna_vol52s270

ISSN: 1068-9613,1097-4067

Proyecto español: MTM2015-67142-P ; PGC2018-098279-B-I00

Autores/as

TEMME, N. M.